MathSciNet Relay Station
MathSciNet bibliographic data
MR2776894 (2012d:53138) 53C25 (53C30 53C50)
Gibbons, G. W.; Lü, H.; Pope, C. N. Einstein metrics on group manifolds and cosets. J. Geom. Phys. 61 (2011), no. 5, 947–960.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement